# SDR 96ZZZM9

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 85411782001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND A PROBABLE FRETTING CONDITION EXISTED AT THE RT MLG RETRACTION ACTUATOR SUPPORT BRACKET.  THE BRACKET WAS REMOVED AND INSPECTED IAW AD CF91-25R2.  A POSSIBLE CRACK INDICATION WAS VERIFIED BY MPI.  IT SHOULD BE NOTED THAT THE BRACKET WAS POST MOD 8/1830 AND PRE MOD 8/2049 WHICH IS PART OF THE TERMINATING ACTION OF AD CF91-25R2.  THE BRACKET WAS REPLACED PER MOD 8/2049 AND SB 8-54-27 ON FIELD AVIATION COMPANY WORK ORDER NR 21968.
